EconPapers    
Economics at your fingertips  
 

A stylized model for the continuous double auction

Tijana Radivojević (), Jonatha Anselmi () and Enrico Scalas
Additional contact information
Tijana Radivojević: BCAM - Basque Center for Applied Mathematics
Jonatha Anselmi: BCAM - Basque Center for Applied Mathematics

Chapter Chapter 10 in Managing Market Complexity, 2012, pp 115-125 from Springer

Abstract: Abstract A stylized phenomenological model for the continuous double auction is introduced. This model is equivalent to two uncoupled M/M/1 queues. The conditions for statistical equilibrium (ergodicity) are derived. The results of Monte Carlo simulations are presented on the behaviour of price differences and log-returns.

Keywords: Limit Order; Order Book; Stylize Model; Market Order; Double Auction (search for similar items in EconPapers)
Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (3)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:lnechp:978-3-642-31301-1_10

Ordering information: This item can be ordered from
http://www.springer.com/9783642313011

DOI: 10.1007/978-3-642-31301-1_10

Access Statistics for this chapter

More chapters in Lecture Notes in Economics and Mathematical Systems from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:lnechp:978-3-642-31301-1_10